# SDR AALA202210275506

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 64,989 hours, 29,770 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN. MAINTENANCE ADJUSTED FLIGHT DECK DOOR PER AMM 52-50-00.
